Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Could you suggest an ayurvedic medicine for prostate enlargement?

My name is ramachandran, 70 years old, I am a diabetic patient, but my diabetic is under control, now, but I am having retina problem, I am taking ayurvdic medicine for that, so please suggest an Ayurvedic medicine for prostrate enlargement, why because for me erection also reduced, and semen is also not going, so,please prescribe an ayurvdic medicine to cure this problem, I am waiting for your reply, now I am taking ashwagandha powder at bed time on spoon now, waiting for your reply,dr.
Asked On : Mon, 22 Apr 2013
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hello Mr. Ramchandran,

Please take following medications for 15 days and then put forth a follow up question with the changes.
1. Hingwashtak churna (dose: half tsf with lukewarm water three times a day)
2. Tab. Bangshil (company:Alarsin) (dose: 2 tabs twice daily in the early morning and at bedtime)
3. Tab Fortege (company:Alarsin) (dose: 1 tab twice daily after meals)
Answered: Mon, 22 Apr 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. retina problem with diabetes points towards diabetic retinopathy, so despite normal blood sugar, you have to follow strict diet restriction.
2. at your age,first consulting with a surgeon regarding Prostate examination and for PSA level to rule out malignancy is ideal option.
3. reduced erection can be due to Dysfunction caused by long term diabetes, simply take tab. himplasia (Himalaya) or prosteez (charak) after proper consultation with Ayurvea Doctor there.
Answered: Mon, 15 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor